# SDR AALA202407080223

- Difficulty date: July 6, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N780AN
- Make and model: Boeing 777223
- Aircraft serial: 29956
- Aircraft time: 91,854 hours, 11,891 cycles
- System (JASC): 2300 · Communications System
- Part: Audio Panel
- Part number: 570111
- Condition: Faulted
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: LOUD STATIC NOISE OVER COCKPIT SPEAKERS. AIRCRAFT RETURNED TO BCN AS A PRECAUTION LANDED OVERWIGHT WITHOUT INCIDENT. MAINTENANCE REPLACED FO'S AUDIO CONTROL PANEL.
